See Alike in...

Alike App

Browser

llarskyy

290d

Has anyone else experienced an increase of tics after taking magnesium? My neurologist prescribed me magnesium to help with migraines, but my tics have massively increased. Not sure if it's correlated or not.

Top reply
    • Kristineof2

      283d

      No, i do not experience any tics.

    • Kristineof2

      283d

      No, i do not experience any tics.

    • serendi

      290d

      I take cal-mag-zinc supplements for insomnia and muscle problems. Not taking it makes those too rough for me to not take it. But I have noticed that my tics are a little bit better when I run out. Maybe it has to do with the effect of magnesium on the neuromuscular system?

      • serendi

        290d

        @serendi Having a PCP check your blood levels with/without the supplement may give you more insight. It could be that you have too much or too little with/without it. Either could cause differences in your neuromuscular system.

        • llarskyy

          290d

          @serendi I'll see if I can get my PCP to check those, it's definitely worth a shot. Thank you!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion